L-solution of reflected generalized BSDEs with non-Lipschitz coefficients

نویسنده

  • Auguste Aman
چکیده

In this paper, we continue in solving reflected generalized backward stochastic differential equations (RGBSDE for short) and fixed terminal time with use some new technical aspects of the stochastic calculus related to the reflected generalized BSDE. Here, existence and uniqueness of solution is proved under the non-Lipschitz condition on the coefficients.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Rate of convergence for the discrete-time approximation of reflected BSDEs arising in switching problems

In this paper, we prove new convergence results improving the ones by Chassagneux, Élie and Kharroubi [Ann. Appl. Probab. 22 (2012) 971–1007] for the discrete-time approximation of multidimensional obliquely reflected BSDEs. These BSDEs, arising in the study of switching problems, were considered by Hu and Tang [Probab. Theory Related Fields 147 (2010) 89–121] and generalized by Hamadène and Zh...

متن کامل

Reflected BSDEs with monotone generator∗

We give necessary and sufficient condition for existence and uniqueness of L-solutions of reflected BSDEs with continuous barrier, generator monotone with respect to y and Lipschitz continuous with respect to z, and with data in L, p ≥ 1. We also prove that the solutions may be approximated by the penalization method.

متن کامل

Infinite time interval backward stochastic differential equations with continuous coefficients

In this paper, we study the existence theorem for [Formula: see text] [Formula: see text] solutions to a class of 1-dimensional infinite time interval backward stochastic differential equations (BSDEs) under the conditions that the coefficients are continuous and have linear growths. We also obtain the existence of a minimal solution. Furthermore, we study the existence and uniqueness theorem f...

متن کامل

Representation Theorems for Backward Stochastic Differential Equations

In this paper we investigate a class of backward stochastic differential equations (BSDE) whose terminal values are allowed to depend on the history of a forward diffusion. We first establish a probabilistic representation for the spatial gradient of the viscosity solution to a quasilinear parabolic PDE in the spirit of the Feynman–Kac formula, without using the derivatives of the coefficients ...

متن کامل

Comparison and Existence Theorems for Backwards Stochastic De’s with Discontinuous Generators

An existence result is proved for backwards stochastic differential equations (BSDEs) with a generator f(t, x, z) which is possibly discontinuous in the x variable. For this comparison results are first established for BSDEs with the generator satisfying a generalized Lipschitz condition in its x variable.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2009